# SDR AU960454

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HC92ZK8
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Condition: Wrong Part
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PROPELLER OVERHAUL IT WAS FOUND THAT AN INCORRECT CYLINDER ASSEMBLY HAD BEEN FITTED NON-STANDARD SPACERS HAD ALSO BEEN FITTED IN ORDER TO CHANGE THE EFFECTIVE LENGTH OF THE PITCH  CONTROL RODS - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
